Tuesday, October 28, 2008

What now?!!

We are now coming to end of October and I figure that I should be well on my way to healing! I'm sure it's rather premature, but I 'feel' just fine, unlike my other surgeries.
But where the main entry and gall bladder exit wound is, it's pretty swollen. So i'll give it more time.

I try to rest and on days when I can wear my super woman under-ware (control top) I do. But there is still soreness and a little bulgie thing. UG!

I had difficulty with some adema 2 years ago, and have been taking water pills for it. Things had drained down, but there are some days where I see my ankles puff up. So I figure being in the medical field, I would up my dose. Hey, what do you know? it worked! That became my system.

The last little while, due to stress I was noticing that I was needing to take 2 every day, which meant I ran out of them very quickly. I went to my Dr. got a new prescription, dropped it at the pharmacy and they refused to fill it due to the fact that I should still have some from the last prescription. I explained that I sometimes take 2 on my Dr.'s approval. The pharmasist said I would need a letter from my Dr.s office confirming this.... ok.. a bunch of crazy rigmarole and a VERY INCOMPETENT secretary at my Dr.s office; I got the approval but with my Dr. saying I only needed one.

Now due to running out of the pills, I was already beginning to retain water as my weight started to creep up about 6 pounds! I haven't been eating the best, nor have I been walking etc... i'm a sloth right now... anything I have to do quickly I do it holding the top part of my bulgie tummy.

So I figured FINE. I'll take just one. The next day, I took my one pill, next day one pill... 3rd day saw my weight up another 3 pounds but I took JUST ONE pill. Day after that 8 pounds!!!!!
WTF! I am now 18 pounds heavier.....kept doing the one pill for the last 5 days.... no decrease.... but no increase... but 18 POUNDS..... aaaaaakkkkkk!!!!!
I've gone back to deciding on my on amounts!

Diva M

2 comments:

elzee said...

Isn't there something else besides water pills? Can't you start drinking coffee or something?

Man, you'd think when we start cutting out body parts and throwing them away, we'd lose weight. It's a cruel world.

Diva M said...

Ya, coffee and me means migraines... hahahaha! I so agree everything they take something away my body should get smaller! but NOOOOOOO the fat just moves into it's place.

happy to say that due to my dose upping... I am 4 pounds down!!
my goal is to bring my weight back down by getting rid of the water. annnd at the same time get to the bottom of what is wrong. I don't want to be on the meds anymore.